# SDR 2023FA0000798

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: General aviation
- Aircraft: N2358Z
- Make and model: Beech 23
- Aircraft serial: M70
- Aircraft time: 3,274 hours
- System (JASC): 2213 · Flight Controller
- Part: Control Tube
- Part number: 169254034
- Condition: Sheared
- Location: Zone 300
- Part time: 3,274 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: D, F, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS IN DECENT, WHEN PILOT INPUTTED 1/4 TO 1/2 INCH MOVEMENT OF THE CONTROL WHEEL, CONTROLS BECAME LIGHT FOLLOWED BY THE AIRCRAFT SHAKING VIOLENTLY. THE CONTROL YOKE FLUCTUATED BETWEEN FULL FORWARD AND FULL AFT REQUIRING BOTH PILOT AND INSTRUCTOR PILOT TO HOLD THE CONTROL YOKE TO REGAIN CONTROL OF THE AIRCRAFT. LANDED WITHOUT FURTHER INCIDENT AND UPON EXITING THE AIRCRAFT FOUND THE TRIM TAB CONTROL TUBE SHEARED IN HALF.
